Abstract and Applied Analysis

Multiplicity Results for a Perturbed Elliptic Neumann Problem

Gabriele Bonanno and Giuseppina D'Aguì

Full-text: Open access

Abstract

The existence of three solutions for elliptic Neumann problems with a perturbed nonlinear term depending on two real parameters is investigated. Our approach is based on variational methods.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 564363, 10 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620753

Digital Object Identifier
doi:10.1155/2010/564363

Mathematical Reviews number (MathSciNet)
MR2674389

Zentralblatt MATH identifier
1207.35118

Citation

Bonanno, Gabriele; D'Aguì, Giuseppina. Multiplicity Results for a Perturbed Elliptic Neumann Problem. Abstr. Appl. Anal. 2010 (2010), Article ID 564363, 10 pages. doi:10.1155/2010/564363. https://projecteuclid.org/euclid.aaa/1288620753


Export citation